MathSciNet Relay Station
MathSciNet bibliographic data
MR785065 43A46 (46B99)
Bourgain, Jean; Milman, Vitali Dichotomie du cotype pour les espaces invariants. (French) [Dichotomy of cotype for invariant spaces] C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 9, 263–266.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement